×

zbMATH — the first resource for mathematics

Quasi-homogeneous cones. (English. Russian original) Zbl 0163.16902
Math. Notes 1(1967), 231-235 (1968); translation from Mat. Zametki 1, 347-354 (1967).

MSC:
52-XX Convex and discrete geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Koecher, Positivitätsbereiche im Rn, Amer. J. Math.,79, No. 3, 575?596 (1957). · Zbl 0078.01205
[2] B. A. Venkov and B. B. Venkov, Automorphisms of convex cones, Vestnik LGU, No. 7, Ser. Matem., No. 2, pp. 42?57 (1962).
[3] N. Jacobson, Lie Algebras, Moscow (1964). · Zbl 0144.27103
[4] G. Buseman and P. Kelly, Projective Geometry and Projective Metrics, Moscow (1957).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.